# SDR ZW0A0100316

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND CORROSION ON FLOOR SUPPORT AT STA 200, FROM BL 0 THRU BL 5L.  FABRICATED NEW PART PER SRM 53-14-1, FIG 11.  INSTALLED RIVETS PER SRM 51-30-2, HI-LOKS PER SRM 51-30-5.  REF PRINT 9936535.
